# SDR TRBA2008052

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 18,518 hours, 21,608 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 37172
- Part serial: 19317051
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS BURNING ODOR OVER PAX SEATS 13AB AND 6CD.  POSSIBLE FLUORESCENT TUBES.  REMOVED AND REPLACED FLUORESCENT TUBES AND BALLASTS AT 4AB AND 14AB IAW JIC NR 33-21-23-RAI-10000-009 AND JIC NR 33-21-21-RAI-10000-007.
